# SDR N6WA2016122602

- Difficulty date: December 26, 2016
- Submitted: December 29, 2016
- Operation: Air carrier
- Aircraft: N187GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15180
- Aircraft time: 12,835 hours, 10,107 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 165911
- Part serial: 5949
- Condition: Malfunctioned
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT WINDOW HEAT CAUTION MESSAGE IN FLIGHT.   EMERGENCY DELARED.   REMOVED AND REPLACED RIGHT WINDOW TEMP CONTROLER IAW AMM 30-41-06
